Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes amoeba and pus cells in urine?

I am a female, 51 yrs of age, 5 ft. 4 in. and 150 lbs and live in Tanzania, Africa. Two months ago I had a stool sample brought to a lab and learned I had g.lambia, amoeba (e. histolytica) numerous, and p/cells - 12/hpv.

I was prescribed ofloxacin tablets 400 mg 2x5 tablets and took this bacteria drug for 10 days.

Also was given Secnidazole tablets 1000 mg. Entosec - 2 tablets. I read on the internet it is good to have stools checked again for g.lambia b/c even though feeling good there may still be parasites present. So.... I brought in a stool sample yesterday and was texted just now saying that it was basically ok, just have pus cells 4/HPV. Do you think I need to get meds again? I had 12 HPV initially and really don't want more meds if I don't need them. I am feeling fine and understand this is a intestinal infection and that it is normal to have some pus cells in the stools? Please give me advice as to whether I need to take meds. There is no more diaherrea and I was just getting this test done to make sure things are ok. I don't trust the Dr. in that clinic and won't be going to see him.
Thu, 30 Nov 2017
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Lab Tests
Medical Topics
General Surgeon 's  Response
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query in details .

* According to the narration and latest report , your infection is cured .

* You do not need to take further medicines , but continue to maintain
hydration with plenty of liquids .

Hope this will help to clear your doubt .
Wishing you fine recovery .

Always welcome for any further assistance anytime .
Regards .

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi for the past two days am getting pain while urination so i did the scan urine culture and sensitivity report the report says occassional epithelical cell few pus cells no organism seen in direct smear - no growth in culture what does that mean is that series

doctor1 MD

Hi...I have been detected with urine infection recently and the pus cells is 40-50 with no bacteria,however I am not experiencing any pain or disorder in my abdomen.i am not sure if the report is wrong or something but I do experience gastric problems frequently because of my sitting job.

doctor1 MD

Dr, My daughter is 5yrs old.i saw stains in her trousers a few days ago.the stains were light red colour.later i found some pus like liquid near her urinary tract.yesterday i saw light brick coloured liquid along her urine.feeling panic,gave urine for culter and routine test,culter result not yet recd.her routine test say,pus cells:4-8 and epithiall cells :2-4.What s wrong with my daughter? (she goes to urine only 4 to 5 times a day,drinking water too not sufficient)

Recent questions on  Secnidazole

doctor1 MD

hello, i took postinor 2 my menses came for 2 days and stopped then came 3 days later accompanied by nausea, vomiting, stomachache that comes out as gas then headache.doctor gave me secnidazole, vitamin b complex, paracetamol and danciflox and even though am still taking the last three since i have already taken the first i still feel nausea and vomit. What could be the problem?

doctor1 MD

sir i suffing by isb with mucos with blood age 38years weight 54kg used medicine normaxine tab ofloine+orninazole tab anti worm tablets albendazole memendazole and secnidazole. natural x power. and few ayurvedic medicine kutjawleha kutjarist chitrakadivati vilvyadi churan etc.

doctor1 MD

the past 5 days, i have amoebiasis and yesterday i took secnidazole flagentyl. i felt better for several hours, but earlier this morning ive been experiencing bloating and stomach cramps, also poo-ed 3 times, after eating (and stool is weird). how long will it really take before i get better again? during the 5 days, i would feel better for several hrs (will stop poo-ing) but then it would come back after i eat.

doctor1 MD

i have stomach pain and diarrhea since 6am the morning. I also have a lot of blood in the diarrhea. XXXXXXX XXXXXXX

doctor1 MD

I am a female, 51 yrs of age, 5 ft. 4 in. and 150 lbs and live in Tanzania, Africa. Two months ago I had a stool sample brought to a lab and learned I had g.lambia, amoeba (e. histolytica) numerous, and p/cells - 12/hpv.

I was prescribed ofloxacin tablets 400 mg 2x5 tablets and took this bacteria drug for 10 days.

Also was given Secnidazole tablets 1000 mg. Entosec - 2 tablets. I read on the internet it is good to have stools checked again for g.lambia b/c even though feeling good there may still be parasites present. So.... I brought in a stool sample yesterday and was texted just now saying that it was basically ok, just have pus cells 4/HPV. Do you think I need to get meds again? I had 12 HPV initially and really don't want more meds if I don't need them. I am feeling fine and understand this is a intestinal infection and that it is normal to have some pus cells in the stools? Please give me advice as to whether I need to take meds. There is no more diaherrea and I was just getting this test done to make sure things are ok. I don't trust the Dr. in that clinic and won't be going to see him.

doctor1 MD

Yellow liquid stool. Usg abodmen normal. Fobt normal cbc count normal. Stool examination normal. endoscopy normal .

doctor1 MD

Hi about 10 days ago I was hit with some pretty bad diarrhea , i also was trembling, sweating and had some vomiting , mostly with no food coming up. after hours of this I finally caved and too an Imodium . I ate very little the next two days, when...